AMC
Some new classes of cyclic codes with three or six weights
Yongbo Xia Tor Helleseth Chunlei Li
Advances in Mathematics of Communications 2015, 9(1): 23-36 doi: 10.3934/amc.2015.9.23
In this paper, a class of three-weight cyclic codes over prime fields $\mathbb{F}_p$ of odd order whose duals have two zeros, and a class of six-weight cyclic codes whose duals have three zeros are presented. The weight distributions of these cyclic codes are derived.
keywords: exponential sum weight distribution Cyclic code quadratic form.

Year of publication

Related Authors

Related Keywords

[Back to Top]